MAUDE Adverse Event Report: SYNTHES GMBH 2.7MM TI VA LCP CLAVICLE PLATE LATERAL/ CS3/ RIGHT/ STERILE; PLATE, FIXATION, BONE

SYNTHES GMBH 2.7MM TI VA LCP CLAVICLE PLATE LATERAL/ CS3/ RIGHT/ STERILE; PLATE, FIXATION, BONE
Catalog Number 04.112.615S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 08/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.B3: unknown event date.E1: initial reporter is j&j company representative.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2023, the patient underwent an orif with the clavicle plate for right clavicle pseudoarthrosis.The surgery was completed successfully without any surgical delay.On (b)(6) 2024, the secondary fracture occurred near proximal plate due to fall.On (b)(6) 2024, a revision surgery will be performed.This report is for one 2.7mm ti va lcp clavicle plate lateral/cs3/right/sterile.This is report 1 of 2 for (b)(4).
 
Event or Problem Description
The patient outcome was reported to be stable.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: adde: b5 corrected: d4 (primary udi number) h6: device history review (dhr): manufacturing location: elmira / packaged, sterilized and released by: monument release to warehouse date: 18-oct-2022 expiration date: 01-sep-2032 part number: 04.112.615s, ti segmental shaft plate lateral/right/large-sterile lot number: 1960p74 (sterile) lot quantity: (b)(4).This lot met all visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM TI VA LCP CLAVICLE PLATE LATERAL/ CS3/ RIGHT/ STERILE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20126327
Report Number8030965-2024-10591
Device Sequence Number20682266
Product Code HRS
UDI-Device Identifier10886982279255
UDI-Public(01)10886982279255(17)320901(10)1960P74
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203414
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.112.615S
Device Lot Number1960P74
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer09/05/2024
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date09/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale